# SDR UIEA2024091000903

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 103,402 hours, 18,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGES ON MAIN DECK SEAT TRACK BETWEEN STA 1880 AND STA 1920, LBL 75.92.( 1. REPAIR DAMAGED AREA IAW WORK SHEET NO: 40648 AND EI NO: T2024A53M-1942, REV=1 AND DWG NO: 65B38251, SHEET 62 REV=A, SHEET 32 REV- AND SRM 53-00-52-2R-6 REV=101. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
